Semigroup Forum

, Volume 97, Issue 3, pp 377–383 | Cite as

A note on regular congruences of ordered semigroups

  • Boža Tasić
Research Article


In this note we first extend Theorem 4.2 from Xiang-Yun (Semigroup Forum 61:159–178, 2000) by showing that the set of all regular congruences with the ordering \(\subseteq \) is actually an algebraic lattice. Afterwards, we derive Maltsev type description of principal regular congruences. Lastly, we rectify an error in Example 4.7 from Xiang-Yun 2000.


Ordered semigroup Algebraic lattice Regular congruence 


  1. 1.
    Bloom, S.: Varieties of ordered algebras. J. Comput. System. Sci. 13, 200–212 (1976)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Blyth, T.S., Janowitz, M.F.: Residuation Theory. Pergamon Press, Oxford (1972)zbMATHGoogle Scholar
  3. 3.
    Burris, S., Sankappanavar, H.P.: A Course in Universal Algebra. Springer, New York (1981)CrossRefGoogle Scholar
  4. 4.
    Czedli, G., Lenkehegyi, A.: On congruence \(n\)-distributivity of ordered algebras. Acta Math. Hung. 41(1–2), 17–26 (1983)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Grätzer, G.: Universal Algebra. Van Nostrand, Princeton (1968)zbMATHGoogle Scholar
  6. 6.
    Kehayopulu, N., Tsingelis, M.: On subdirectly irreducible ordered semigroups. Semigroup Forum 50, 161–177 (1995)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Xiang-Yun, X.: On regular, strongly regular congruences on ordered semigroups. Semigroup Forum 61, 159–178 (2000)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Ted Rogers School of ManagementRyerson UniversityTorontoCanada

Personalised recommendations